# SDR MALA100180

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 7,790 hours, 4,732 cycles
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE RECEIVED GEAR DISAGREE WARNING. FOLLOWED CHECKLIST AND RETURNED TO DEPARTURE. MAIN GEAR SHOWED TRANSIT AND NOSE WHEEL, CYCLED-WARNING AND TRANSIT. UPON SELECTING GEAR DOWN ALL 3 SHOWED DOWNLOCK. R & R MLG SELECT VALVE IAW AMM 32-32-10-000-801.  OPS CHECKED GOOD IAW AMM 32-30-00.
